American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Peter A. Perry. The Selberg zeta function and scattering poles for Kleinian groups. Bull. Amer. Math. Soc. 24 (1991) 327-333. MR 1077266.
Abstract, references, and article information   
View Article: PDF

[2] I. M. Sigal and A. Soffer. Asymptotic completeness of short-range many-body systems. Bull. Amer. Math. Soc. 14 (1986) 107-110. MR 818063.
Abstract, references, and article information   
View Article: PDF

[3] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[4] G. Perla Menzala. Inverse scattering for the Klein-Gordon equation. Bull. Amer. Math. Soc. 83 (1977) 735-736. MR 0442511.
Abstract, references, and article information   
View Article: PDF

[5] Martin Schechter. The existence of wave operators in scattering theory. Bull. Amer. Math. Soc. 83 (1977) 381-383. MR 0438156.
Abstract, references, and article information   
View Article: PDF

[6] J. Thomas Beale and Steven I. Rosencrans. Acoustic boundary conditions. Bull. Amer. Math. Soc. 80 (1974) 1276-1278. MR 0348274.
Abstract, references, and article information   
View Article: PDF

[7] Clifford O. Bloom and Nicholas D. Kazarinoff. Energy decays locally even if total energy grows algebraically with time. Bull. Amer. Math. Soc. 79 (1973) 969-972. MR 0316908.
Abstract, references, and article information   
View Article: PDF

[8] John R. Schulenberger and Calvin H. Wilcox. Completeness of the wave operators for scattering problems of classical physics. Bull. Amer. Math. Soc. 77 (1971) 777-782. MR 0295149.
Abstract, references, and article information   
View Article: PDF

[9] C. S. Morawetz and W. A. Strauss. Asymptotics of a nonlinear relativistic wave equation. Bull. Amer. Math. Soc. 77 (1971) 797-798. MR 0294894.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1